# SDR DALA2022060303884

- Difficulty date: June 2, 2022
- Submitted: June 3, 2022
- Operation: Air carrier
- Aircraft: N131DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50050
- Aircraft time: 5,558 hours, 2,465 cycles
- System (JASC): 5240 · Service Doors
- Part: Door
- Condition: Damaged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON R1 AFT LEFT CORNER SERVICE DOOR REPORTED BY RAMP. DAMAGE CONTAINED PER ASRP 52-45-01 ALL PER DELTA PSM 900-6-3-2 QC2000. FABRICATED REPAIR PARTS, TREATED AND PRIMED. 508496 EMCLAY- 8812396. OK TO INSTALL PER ASRP 51-45-01-01 QC2000. 513126. INSTALLED REPAIR PARTS PER A220 ASRP 52-45-01. (LP# 8812390)
